Hi, I've been on birth control for about 6 months now and since I've started it I have not had a period. I started taking birth control to help with my horrible cramps which clearly did the trick. I have accidentally missed some days but never had break through bleeding until recently I have had the horrible cramps again for the last 4 days no blood just a brown discharge. And I noticed two days ago when I whipe there is light pink on the toilet paper but its barley there it's nothing like a period. I took 2 pregnancy test a week before I started getting cramps just to make sure everything was still good since I haven't had a period for so long they came back negative but what could be causing this? Any ideas? Please help... Thanks in advance:-)
Hello hope you are doing well.
Brown discharge while on pills can be due to several reasons. It can be due to not taking your pill everyday at the same time. If you had any vomiting or diarrhea which has affected the absorption of your pills can also cause this. Pregnancy is also a possibility. In your case you may repeat the pregnancy test to confirm whether you are pregnant or not. Consult your doctor for more queries and assistance. Keep me posted.
Best luck and regards!
Sounds like it could be Endometriosis. However there are many reasons why. Did you have bad cramping before is that why they put you on the pill continuously? Usually if the pill helps and you take it every day and dont have pain it is a sign of Endo however not sure as I don't have all the details.
Are you sexually active at the moment or have you been lately? It could be an STD or PID.
It really is hard to tell you with out knowing more I am only throwing some things that it might be from experience
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.